# SDR DHL2002742008

- Difficulty date: September 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hook
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED AT FL 298.  COMPLETED EMERGENCY CHECK LIST.  LIGHT ILLUMINATED AT 8.0 CABIN DIF.  HOOKS UNLOCKED AND DOOR WARNING LIGHTS ILLUMINATED ON DOOR CONTROL PANEL.  LIGHTS WENT OUT AT 3 PSI CABIN DIF.  INSPECTED DOOR LATCH HOOKS & SWITCH OPERATION FOR OPERATION.  LUBRICATED LATCH HOOKS.  CYCLED DOOR SEVERAL TIMES IAW AE M/M CHAPTER 24 PAGE 36, CHECKS NORMAL.
